Beechams Max Strength All in One Capsules 16 Capsules

£ 5.29

Non drowsyFor chesty cough, sore throat, blocked nose, aches & pains, headache and feverAll in one capsulesParacetamol Phenylephrine GuaifenesinWhat a

Non drowsy For chesty cough, sore throat, blocked nose, aches & pains, headache and fever All in one capsules Paracetamol Phenylephrine Guaifenesin What are they for? Beechams Max Strength All in One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs. Ingredients: Paracetamol 500mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains. Ingredients: Guaifenesin 100mg, Action: Expectorant, Relief of: Chesty, productive coughs. Ingredients: Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses.